# SDR MWEA030108

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 50,868 hours, 33,530 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20219742
- Part serial: 791210
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLOW LIGHT ILLUMINATED, FOLLOWED BY TRANSFER LOCKOUT LIGHT, STANDBY LIGHT ON PRESSURE CONTROLLER.  DID QRH PROCEDURES.  COULD NOT CONTROL CABIN PRESSURIZATION.  REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR AND TWO BELLY DRAINS.  INSTALLED NEW SEAL FOR LEFT REVERSER BELL CRANK.
